Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 2, Pages 323-334
http://dx.doi.org/10.1155/S0161171297000434

Thermoelastic waves in an infinite solid caused by a line heat source

Department of Mathematics and Statistics, University of Calgary, Alberta, Calary T2N 1N4, Canada

Received 19 October 1994; Revised 15 March 1995

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ranjit S. Dhaliwal, Samir R. Majumdar, and Jun Wang, “Thermoelastic waves in an infinite solid caused by a line heat source,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 2, pp. 323-334, 1997. https://doi.org/10.1155/S0161171297000434.